# SDR UIEA2018062701275

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,691 hours, 22,871 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 102279A3
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU COLD SOAK START UNSUCCESSFUL AFTER 3 ATTEMPTS SAT -50, FL 370. REMOVED AND REPLACED APU STARTER AS PER AMM 49-41-01. OPS AND LEAK CHECK OK.
